Please use this identifier to cite or link to this item:

Title: A discrete free boundary problem
Authors: van den Berg, Imme
Editors: Badouel, Eric
Keywords: Free boundary problem,
Discrete heat equation
Nonstandard analysis.
Issue Date: 2015
Publisher: INRIA, France
Citation: Imme van den Berg A discrete free boundary problem. ARIMA, Volume 20 – 2015, pp. 199-235
Abstract: We study the free boundary problem in a nonstandard setting of infinitesimal discretisations of the heat equation. In particular we derive regularity results of solutions and the free boundary, in terms of S-continuity and S-differentiability.
ISSN: 1638-5713
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
Article-Frontierelivre-arima-2.pdf342.3 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois